MathSciNet Relay Station
MathSciNet bibliographic data
MR1990610 60J27 (34G10 60B12 92D25)
Arrigoni, Francesca Deterministic approximation of a stochastic metapopulation model. Adv. in Appl. Probab. 35 (2003), no. 3, 691–720.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement